# SDR SWAA2021082520112

- Difficulty date: January 23, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Apu Inlet Bs1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON APU INLET DUCT MOUNT LOWER ATTACH STRUCTURE AT B.S. 1088; R.B.L. 23-25. / CORROSION ON APU INLET DUCT MOUNT LOWER FILLER ATTACH STRUCTURE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM REMOVED & REPLACED FILLER WITH NEW FILLER RECEIVED ON P.O. #779882 INSTALLED PER DWG 148A0924
